# SDR IPXA2024072473659

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 117,898 hours, 20,194 cycles
- System (JASC): 2610 · Detection System
- Part: Duct
- Part number: 3500833
- Part serial: 2212
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO Â€ŒFIRE TEST PASSÂ€? MESSAGE AS PER MEL 26-16-1-2-1-1 OPS PROCEDURES DUCT LEAK WHEEL WELL CTL CARD REPLACED IAW AMM 26-10-01-404-006, REV. 111 P/N ON/OFF 35008-33 S/N ON B1396 S/N OFF 2212
